American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF

[2] J. Escher and J. Seiler. Bounded $H_\infty $-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008) 3945-3973. MR 2395160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José M. Arrieta and Alexandre N. Carvalho. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000) 285-310. MR 1694278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jack K. Hale and Geneviève Raugel. A damped hyperbolic equation on thin domains . Trans. Amer. Math. Soc. 329 (1992) 185-219. MR 1040261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dimitrios Kravvaritis. Random semilinear evolution equations in Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 715-722. MR 1056680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alan R. Elcrat and Kenneth G. Miller. Rearrangements in steady vortex flows with circulation . Proc. Amer. Math. Soc. 111 (1991) 1051-1055. MR 1043409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. F. Izé. An infinite-dimensional extension of theorems of Hartman and Wintner on monotone positive solutions of ordinary differential equations . Proc. Amer. Math. Soc. 110 (1990) 77-84. MR 1015679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ioan I. Vrabie. Periodic solutions for nonlinear evolution equations in a Banach space . Proc. Amer. Math. Soc. 109 (1990) 653-661. MR 1015686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shinnosuke Oharu and Tadayasu Takahashi. Characterization of nonlinear semigroups associated with semilinear evolution equations . Trans. Amer. Math. Soc. 311 (1989) 593-619. MR 978369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jian Hong Wu. Convergence of monotone dynamical systems with minimal equilibria . Proc. Amer. Math. Soc. 106 (1989) 907-911. MR 1004632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hisamitsu Serizawa. A semigroup treatment of a one-dimensional nonlinear parabolic equation . Proc. Amer. Math. Soc. 106 (1989) 187-192. MR 953746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Mallet-Paret and George R. Sell. Inertial manifolds for reaction diffusion equations in higher space dimensions . J. Amer. Math. Soc. 1 (1988) 805-866. MR 943276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. W. R. Darling. Constructing nonhomeomorphic stochastic flows. Memoirs of the AMS 70 (1987) MR 912641.
Book volume table of contents   

[14] Shinnosuke Oharu and Tadayasu Takahashi. On nonlinear evolution operators associated with some nonlinear dispersive equations . Proc. Amer. Math. Soc. 97 (1986) 139-145. MR 831403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Herbert Amann. Quasilinear evolution equations and parabolic systems . Trans. Amer. Math. Soc. 293 (1986) 191-227. MR 814920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[17] M. Ann Piech. Differentiability of measures associated with parabolic equations on infinite-dimensional spaces . Trans. Amer. Math. Soc. 253 (1979) 191-209. MR 536942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1